Facebook Pixel
EmpowHER Guest

Delayed Period after taking Postinor-2 last month

By Anonymous May 25, 2014 - 12:12am
Rate This

Last month I took Postinor 2 and had a light period at the right time.
After the period was over I had unprotected sex, coitus interruptus. a week before my next period was scheduled to arrive we had the same method of unprotected sex, had a pregnancy test done which turned out negative.

However, Im worried that Im not having period symptoms, but having an on and off bleeding, which is very vague or hardly there. I just want to know whether this is a side effect of postinor 2.

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. Yes, the side effects of Postinor is different for each woman. Some woman will have bleeding while others will not. This usually occurs for at least two cycles or two months after using the contraceptive. If you have additional concerns, you can check out their website below or talk to your treating physician. 



Hope this helps.


May 25, 2014 - 7:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!